Alert archive / Ohio / River Flood Warnings in 2019

River Flood Warning 86, NWS Cleveland, OH

November 1, 2019Trumbull County, Ohio

NWS Cleveland, OH issued this river flood warning at Nov 1, 2019, 10:37 AM EDT for Trumbull County, Ohio. It took effect at Nov 1, 2019, 11:20 AM EDT. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Nov 1, 2019, 10:37 AM EDT (14:37 UTC)
In effect from
Nov 1, 2019, 11:20 AM EDT
Expired
Nov 1, 2019, 9:14 PM EDT
In force
10 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1). The gauge peaked at 9.95 ft at Nov 1, 2019, 4:00 PM EDT.

actionminormoderate51011/0111/0211/03
Action stage
8 ft
Minor stage
9.5 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

764 
WGUS41 KCLE 011437
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1037 AM EDT Fri Nov 1 2019

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC155-012236-
/O.NEW.KCLE.FL.W.0086.191101T1520Z-191102T0100Z/
/PHAO1.1.ER.191101T1520Z.191101T1600Z.191101T1900Z.UU/
1037 AM EDT Fri Nov 1 2019

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Eagle Creek At Phalanx Station
* until this evening.
* At 10 AM the stage was 9.2 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and rise to 
  near 9.7 feet by this afternoon. The river will fall below flood 
  stage by late this afternoon.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Knowlton Road will be threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
2 follow-up statements
392 
WGUS81 KCLE 012156
FLSCLE
Flood Statement
National Weather Service Cleveland OH
556 PM EDT Fri Nov 1 2019

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC155-020555-
/O.EXT.KCLE.FL.W.0086.000000T0000Z-191102T1400Z/
/PHAO1.1.ER.191101T1552Z.191101T2045Z.191102T0800Z.UU/
556 PM EDT Fri Nov 1 2019

...Flood warning extended until Saturday morning...The flood warning 
continues for
  The Eagle Creek At Phalanx Station.
* Until Saturday morning. 
* At  5:00 PM Friday the stage was...9.9 feet. 
* Minor flooding is occurring and is forecast. 
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by early Saturday morning.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Knowlton Road will be threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
224 
WGUS81 KCLE 020114
FLSCLE
Flood Statement
National Weather Service Cleveland OH
914 PM EDT Fri Nov 1 2019

...The flood warning is cancelled for the following rivers in Ohio...

  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC155-020144-
/O.CAN.KCLE.FL.W.0086.000000T0000Z-191102T1400Z/
/PHAO1.1.ER.191101T1552Z.191101T2045Z.191102T0045Z.UU/
914 PM EDT Fri Nov 1 2019

The flood warning is cancelled for 
  The Eagle Creek At Phalanx Station.
* At  9:00 PM Friday the stage was...9.5 feet. 
* Flood stage is 9.5 feet.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Knowlton Road will be threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Nov 1, 10:20 AM EDT, 17 minutes earlier.

Area forecast discussion, Nov 1, 10:20 AM EDT, 17 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1020 AM EDT Fri Nov 1 2019

.SYNOPSIS...
Potent low pressure system over southern Quebec will pull away to
the northeast today allowing high pressure to build into the Ohio
Valley. High pressure will shift to the East Coast on Saturday
as the next upper level trough moves into the Great Lakes
Region. Surface low pressure will pass north of the Great Lakes
pulling another cold front east across the area.

&&

.NEAR TERM /THROUGH SATURDAY/...
Used NBM guidance to allow our forecast winds to subside faster
today and better reflect observed trends. Accordingly, the Wind
Advisory for parts of northeast OH and Erie County, PA was
allowed to expire at 10 AM this morning. Also made some minor
adjustments to POPs for the rest of today. Radar and surface obs
indicate the west-northwesterly mean low-level flow of cold air
is continuing to generate multiple bands of lake effect rain
and/or snow over Lake Erie and across portions of northeast OH
and northwest PA. This includes parts of the Cleveland metro
area. These lake effect precip bands are expected to gradually
shift northward and eventually consolidate into a more singular
band as the mean low-level flow backs to southwesterly. Thus,
lingering lake effect precip is expected to retreat over Lake
Erie by nightfall this evening. Given lake surface temperatures
are still in the 50's Fahrenheit, expect this lake effect precip
to primarily fall as rain along and within a few miles of the
lakeshore. Farther inland, a mix of rain and snow is expected
this morning and should transition to primarily rain this
afternoon as temperatures moderate somewhat. Additional snow
accumulations this morning will likely be less than an inch and
confined to grassy surfaces. No further snow accumulation is
expected this afternoon. The rest of our near-term forecast
remains valid.

Previous discussion...Conditions are improving as low pressure
responsible for high winds overnight has moved into southern
Quebec. The low will pull away from the area rather quickly
today allowing high pressure to build into the Ohio Valley.
Highest wind gusts remained focused along the immediate Lake
Erie shoreline where marine wind gusts are still over 50 mph
with flow becoming more onshore. Have left the High Wind Warning
up for a couple more hours from Lake to Erie County PA but it
will likely be able to be cancelled or replaced with an Advisory
before the scheduled expiration time. Have replaced the warning
in Cuyahoga County with an Advisory already as winds have come
down below 50 mph. We have not received reports of lakeshore
flooding and water levels have started to decrease so have also
cancelled the Lakeshore Flood Warnings. Subsequently, water
level will rise quickly on the western basin of Lake Erie today.
Lakeshore flooding is not expected when the water sloshes back
but levels will rise by 4 feet or more over the next few hours
so people should remain at a safe distance from the lake.

Lake effect showers are ongoing across the snowbelt as 850mb
temperatures have fallen to around -8C. Showers have been a mix
of rain and snow, with primarily rain near the lakeshore and
wet snow for inland locations. Low level water vapor imagery
shows much drier air overspreading Lake Erie which is resulting
in a lower convective depth to the showers. Strongest band has
been focused across Cuyahoga into Geauga County and have had
reports of light snow accumulating on primarily grassy surfaces
in Geauga County overnight. Pavement temperatures remain warm
following temperatures near 60 degrees yesterday which is
helping keep snow from accumulating on roadways. Inversion
heights will continue to decrease through the morning but expect
to see sufficient low level convergence as winds start to back
for light showers to continue along the lakeshore through the
morning with westerly flow down the long fetch of the lake.
Local accumulations of around an inch remain possible for inland
portions of the snowbelt.

Elsewhere the clearing line can be seen nearing the western Ohio
border and expect skies to scatter out from west to east through the
day as we start to mix into the very dry air aloft. Highs today will
be as much as 20 degrees cooler in the upper 30s in PA and low 40s
in Ohio. Tonight will be chilly with many inland areas seeing lows
in the 20s, except for in NW Ohio. Next upper level trough will
pivot into the region on Saturday. Southwesterly flow will bring
return moisture to the area with a low chance of showers developing
by midday. Given the cool airmass still in place across Lake Erie,
the lake will be a good moisture source again with showers
blossoming as forcing associated with the cold front arrives.
Showers will expand for lakeshore areas by late in the day on
Saturday. Highs on Saturday will remain below normal.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Saturday night has all of the appearance of the first active lake
effect snow day for the 2019-2020 season. A cold front will clear
the forecast area on Saturday night, which will bring a widespread
round of rain to the area. Some strong cold air will enter behind
the front and along with some fairly good synoptic moisture will
present a lake effect snow set up for the snow belt region of NE OH
and NW PA. There is a bit of uncertainty with this forecast as low
level temperatures remain a concern. Temperatures will cool from the
40s during the day on Saturday to the 30s on Saturday night, and the
rate that the temperatures fall across the region will have a big
impact on when the rain changes over to snow and just how much
accumulation the region can get. The highest terrain and areas
furthest from the lake will be favored for a quicker changeover and
therefore, more snow. Outside of the temperatures at the onset,
there are many positive lake effect snow signals to discuss.
Forecast soundings over NE OH and NW PA show a deep boundary layer
with an inversion height of 10 kft. There is sufficient moisture
below the inversion, including in the DGZ, and low level lapse rates
are favorable for snow growth. Lake Erie water temperatures remain
warm in the 50s, which will allow for 600-800 J/Kg of lake induced
CAPE. Finally, flow over the region appears to stay at 280 degrees,
or westerly, which would be favorable for the hills of Erie and
Crawford Counties in PA and Geauga County in Ohio. With this, have
raised snow totals to a 2 to 4 inches across the primary snow belt
with more possible in the highest hills of Erie County PA. Would not
be surprised to see winter headlines for this event within the next
24 hours.

High pressure enters from the south on Sunday afternoon and will
bring drier and slightly warmer air into the region. This should
shut off the lake effect as flow backs around to the south and less
favorable for the NW PA/NE OH snow belts. Have much of the area dry
for Sunday night and Monday with high pressure in the region and
some weak ridging aloft. Temperatures on Sunday night should recover
a couple degrees into the mid to upper 30s and highs on Monday will
continue to recover to normal in the 50s. A low pressure system to
the north will begin extending a cold front across the Great Lakes
region and will slowly ramp up PoPs for the approach of this front,
which appears to impact the forecast area mostly on Tuesday.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
A cold front will move through the forecast area on Tuesday,
bringing the chance for wet weather for the middle of next week. The
extended guidance members vary on the strength and intensity of the
cold air entering the region and for now will keep the forecast all
rain for Tuesday with temperatures ahead of the front expected to be
in the upper 40s to mid 50s. Colder air surges into the region
quickly behind the front for Wednesday into Thursday. Temperatures
will crash to well below normal and with residual moisture in the
region could see more lake effect rain and snow on both days.

&&

.AVIATION /12Z Friday THROUGH Tuesday/...
Winds will continue to decrease today as high pressure builds
into the Ohio Valley. Westerly gusts to around 35 knots remain
possible at ERI this morning. Overcast skies with high MVFR to
VFR ceilings are in place area wide. Scattered lake effect rain
and snow showers are ongoing across the snowbelt but should
remain mostly between terminals. Ceilings will scatter out from
west to east today.

.OUTLOOK...Non-VFR will be possible with lake effect rain/snow showers
Saturday night along the northeast lakeshore.

&&

.MARINE...
Low pressure east of Lake Huron this morning continues to deepen
while departing the Great Lakes region. The lingering pressure
gradient over the region is supporting sustained winds of 35 to 45
knots with gusts to 55 knots over Lake Erie. With this, have allowed
the Storm Warning to go for the eastern half of the lake as
sustained winds never really quite reached 50 knots. However, will
leave the gale warning for the entire lake - Through 10 AM for the
western half and 1 PM for the eastern half. The strong west winds
continue to pose a low water threat for the western basin as water
levels remains about two feet below the critical mark. The water
built up on the eastern end of the lake is beginning to slosh back
west this morning and expect water levels to rise back to the
critical mark by late morning. Gale force winds should diminish by
midday, but high waves over the eastern end of the lake will likely
prompt a small craft advisory issuance through tonight.

High pressure over the area tonight into Saturday will allow for
relatively lighter winds on the lake and there will be a 12 to 18
hour window without a headline. Low pressure enters the Great Lakes
on Saturday and will extend a cold front across the lake on Saturday
night. West winds will increase over the basin with the front and
waves will build yet again, allowing for small craft advisory
criteria for Saturday night into Sunday. High pressure moves
southeast of the lake on Sunday and will allow for winds to decrease
over the basin for Sunday and the first half of Monday. Low pressure
returns to the Great Lakes region on Monday and will extend a cold
front over the lake on Tuesday. Strong winds will return and bring
higher waves to the basin and more headlines will be possible.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
     LEZ147>149.
     Small Craft Advisory until 4 PM EDT this afternoon for LEZ145-
     146.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/Jaszka
SHORT TERM...Sefcovic
LONG TERM...Griffin/Sefcovic
AVIATION...KEC
MARINE...Sefcovic
Hazardous weather outlook, Nov 1, 6:46 AM EDT, 3 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
646 AM EDT Fri Nov 1 2019

OHZ012-089-PAZ001-002-021100-
Lake-Ashtabula Lakeshore-Northern Erie-Southern Erie-
646 AM EDT Fri Nov 1 2019

...WIND ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Lake effect rain and snow showers are expected to develop Saturday
night. Light snow accumulations are possible for inland portions of
the snowbelt, especially in Northwest Pennsylvania.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-013-014-PAZ003-021100-
Cuyahoga-Geauga-Ashtabula Inland-Crawford-
646 AM EDT Fri Nov 1 2019

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Lake effect rain and snow showers are expected to develop Saturday
night. Light snow accumulations are possible for inland portions of
the snowbelt, especially in Northwest Pennsylvania.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>010-017>023-027>033-036>038-047-021100-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina-
Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-
646 AM EDT Fri Nov 1 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-021100-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
646 AM EDT Fri Nov 1 2019

...GALE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...LOW WATER ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145-146-165-166-021100-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
646 AM EDT Fri Nov 1 2019

...GALE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-147>149-167>169-021100-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
646 AM EDT Fri Nov 1 2019

...GALE WARNING IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Nov 1, 5:52 AM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
552 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     NON-TSTM WND GST 5 WNW PORT CLINTON      41.55N 83.02W
10/31/2019  M43 MPH          OTTAWA             OH   C-MAN STATION

            C-MAN STATION CMPO1 CAMP PERRY.

&&

SEFCOVIC
Local storm report, Nov 1, 5:54 AM EDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
554 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     NON-TSTM WND GST 2 W GENEVA-ON-THE-LAKE  41.86N 80.97W
11/01/2019  M55 MPH          LEZ147             OH   C-MAN STATION

            C-MAN STATION GELO1 GENEVA-ON-THE-LAKE
            LIGHT.

&&

SEFCOVIC
Local storm report, Nov 1, 5:56 AM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
556 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 AM     NON-TSTM WND GST 3 N ERIE                42.17N 80.10W
11/01/2019  M55 MPH          LEZ149             PA   C-MAN STATION

            C-MAN STATION EREP1 ERIE - PRESQUE ISLE.

&&

SEFCOVIC
Local storm report, Nov 1, 7:57 AM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
757 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     NON-TSTM WND GST 3 N ASHTABULA           41.92N 80.79W
11/01/2019  M63 MPH          LEZ148             OH   C-MAN STATION

            63 MPH GUST AT NREP1.

&&

DK
Local storm report, Nov 1, 8:12 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
812 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     NON-TSTM WND GST 4 NNE NORTH EAST        42.26N 79.79W
11/01/2019  M63 MPH          LEZ149             PA   C-MAN STATION

            CORRECTION TO LOCATION FOR 63 MPH GUST AT
            NREP1.

&&

DK
Local storm report, Nov 1, 8:14 AM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
814 AM EDT FRI NOV 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     NON-TSTM WND DMG 4 S ASHTABULA           41.82N 80.81W
10/31/2019                   ASHTABULA          OH   PUBLIC

            TREE DOWN.

&&

DK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 6:29 AM EDTWind AdvisoryCLEAshtabula, Lake4 hr
Nov 1, 10:00 AM EDTSmall Craft AdvisoryCLE10 hr
Nov 1, 3:19 PM EDTWinter Weather AdvisoryCLEAshtabula, Geauga, Lake41 hr

Nearby

River Flood Warnings in Ohio, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.